# SDR ASAA2017030720073

- Difficulty date: March 7, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 26,277 hours, 7,852 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 243
- Condition: Failed
- Location: Ac Bay
- Part time: 73,316 hours, 33,622 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON MASTER RECALL AT START. LIGHT EXTINGUISHES ON RESET. GROUNDED - YES. REF LOGPAGE 11740542: REMOVED AND REPLACED TEMP CONTROL VALVE, REF AMM 21-51-10. BITE TEST AND LEAK CHECK GOOD.
